Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at May 2, 2016, 5:47 PM EDT for Catoosa County, Walker County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 2, 2016, 5:47 PM EDT (21:47 UTC)
- Expired
- May 2, 2016, 6:15 PM EDT
- In force
- 28 min
- Issued by
- NWS Atlanta, GA
Counties Catoosa County, GA, Walker County, GA
The radar
The Northeast Alabama radar (KHTX), 79 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.8 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 562 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 897 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
554
WWUS82 KFFC 022147
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
547 PM EDT MON MAY 2 2016
GAZ001>004-022215-
DADE GA-CATOOSA GA-WHITFIELD GA-WALKER GA-
547 PM EDT MON MAY 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR DADE...SOUTHWESTERN CATOOSA...
WESTERN WHITFIELD AND WALKER COUNTIES UNTIL 615 PM EDT...
AT 546 PM EDT...A STRONG THUNDERSTORM WAS 8 MILES NORTHWEST OF
LAFAYETTE...MOVING EAST AT 35 MPH.
HAZARD...PEA SIZED HAIL...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
ELECTRICAL APPLIANCES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY. LOCALIZED FLOODING IN LOW LYING AND POOR
DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN
AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO
TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAFAYETTE...RINGGOLD...CHICKAMAUGA...NOBLE...COOPER HEIGHTS...NAOMI...
BEAUMONT...BLUE SPRING...ROCK SPRING...LINWOOD AND WOOD STATION.
LAT...LON 3468 8508 3469 8546 3479 8549 3493 8514
TIME...MOT...LOC 2146Z 257DEG 32KT 3476 8542
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 2, 2:32 PM EDT, 3 hours 15 minutes earlier.
Area forecast discussion, May 2, 2:32 PM EDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 232 PM EDT MON MAY 2 2016 .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... SHOWERS AND THUNDERSTORMS EXPECTED TO CONTINUE THROUGH TONIGHT...WITH THINGS CLEARING OUT TUESDAY AS THE MAIN FRONTAL SYSTEM SWEEPS THROUGH THE AREA. CURRENT SATELLITE LOOP SHOWS A LARGE UNORGANIZED MOISTURE PLUME EXTENDING FROM THE GULF OF MEXICO...ACROSS THE SOUTHEASTERN STATES...AND UP THE EASTERN SEABOARD. THE MAIN COLD FRONT IS STILL BACK ACROSS MS/WESTERN TN BUT IT IS EXPECTED TO MOVE EASTWARD OVER THE NEXT 24-36HOURS. BY 12ZTUESDAY THIS FRONT SHOULD BE SOMEWHERE ACROSS GA NEAR AN AUGUSTA TO PENSACOLA FL LINE. IT WILL CONTINUE MOVING SOUTH AND EAST THROUGH 12Z WED USHERING IN A DRIER AIRMASS FOR THE EXTENDED FORECAST. AS FOR TODAY THE HIGH RES MODELS ARE IN FAIRLY GOOD AGREEMENT SHOWING A DIURNAL TREND WITH THESE SHOWERS AND THUNDERSTORMS. THEY SHOULD CONTINUE THROUGH THIS EVENING ACROSS THE AREA THEN DIMINISHING BETWEEN 03Z-06Z. WE ARE CURRENTLY UNDER A MARGINAL RISK OF SEVERE FOR THE ENTIRE CWA TODAY...AND A MARGINAL RISK FOR CENTRAL GA TUESDAY. THIS DOES LOOK GOOD AS THE BET MOISTURE AND INSTABILITY STAYS ACROSS THE STATE TODAY AND MOVES SOUTH WITH THE FRONTAL MOVEMENT TUESDAY. 01 .LONG TERM /WEDNESDAY THROUGH MONDAY/... HAVE BROUGHT POPS A LITTLE FURTHER SOUTH WEDNESDAY AFTERNOON/NIGHT AND INCREASED POPS IN THE MOUNTAINS PER THE LATEST GFS/ECMWF WHICH BRINGS MOISTURE INTO MUCH OF NORTH GA BY 00Z THU. NO OTHER CHANGES PLANNED AT THIS TIME. PREVIOUS LONG TERM DISCUSSION FOLLOWS... 17 PREV DISCUSSION... /ISSUED 425 AM EDT MON MAY 2 2016/ LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... SURFACE FRONT SHOULD EXTEND ACROSS CENTRAL GA AT THE START OF THE PERIOD...SO POPS HAVE BEEN CONFINED TO CENTRAL GA EARLY TUESDAY NIGHT...THEN DECREASING AFTER THAT. GENERAL TROUGHING ALOFT WILL TAKE PLACE UNTIL THE END OF THE WEEK AS A CLOSED LOW DROPS SOUTHEAST INTO THE OH VALLEY AND CENTRAL APPALACHIANS. THE CLIPPER SYSTEM SLIDING ACROSS THE APPALACHIANS WEDNESDAY AND WEDNESDAY NIGHT COULD BRING SHOWERS AND A FEW THUNDERSTORMS TO NORTH GA. MODELS HAVE BEEN CONSISTENT WITH THIS FEATURE. SO POPS HAVE BEEN INCLUDED FOR THE FAR NORTH WEDNESDAY AFTERNOON AND THE NORTH HALF WEDNESDAY NIGHT. LOW PRESSURE WILL CIRCULATE OVER THE MID ATLANTIC STATES THROUGH FRIDAY...BUT MODELS SEEM TO AGREE THAT THE ASSOCIATED MOISTURE WILL STAY EAST AND NORTH OF OUR AREA. RIDGING SHOULD GRADUALLY TAKE PLACE THROUGH THE WEEKEND KEEPING US DRY. 41 && .AVIATION... 18Z UPDATE... LIKE YESTERDAY...SHOWERS AND THUNDERSTORMS ARE POPPING ACROSS THE AREA THIS AFTERNOON. THESE STORMS ARE EXPECTED TO CONTINUE THROUGH THIS EVENING BEFORE DIMINISHING AROUND MIDNIGHT. BEST CHANCE FOR ANY OF THESE STORMS TO AFFECT THE TAF SITES WILL BE BETWEEN 19Z-03Z. WILL SEE MORE SHRA/TSRA DEVELOPMENT TUESDAY MORNING/EARLY AFTERNOON. WINDS ARE EXPECTED TO STAY OUT OF THE SW AT 10KT OR LESS. ONCE THE FRONT MOVES THROUGH TUESDAY AFTERNOON THE WINDS WILL TURN TO THE W THEN THE NW WITH WINDS SPEEDS INCREASING TO 10-15KT. VSBYS ARE NOT EXPECTED TO GET BELOW VFR CONDITIONS EXCEPT IN AND AROUND SHRA/TSRA. CEILINGS SHOULD ALSO STAY ABOVE VFR LIMITS THIS AFTERNOON EXCEPT IN AND AROUND SHRA/TSRA ACTIVITY. WILL SEE SOME MVFR TO IFR CEILINGS BETWEEN 08Z-15Z TUESDAY. CEILINGS WILL GET BACK INTO THE VFR RANGE AFTER 18Z-20Z TUESDAY. //ATL CONFIDENCE... 18Z UPDATE... MEDIUM TO HIGH ON ALL ELEMENTS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 63 79 54 75 / 60 30 20 10 ATLANTA 63 76 55 73 / 60 30 20 5 BLAIRSVILLE 59 73 49 68 / 70 40 20 30 CARTERSVILLE 61 75 51 73 / 70 30 20 10 COLUMBUS 65 79 56 76 / 40 40 20 5 GAINESVILLE 62 76 54 71 / 70 30 20 10 MACON 65 81 56 77 / 60 50 30 10 ROME 60 76 51 74 / 70 30 10 10 PEACHTREE CITY 62 76 51 73 / 60 30 20 5 VIDALIA 68 83 61 78 / 60 60 40 10 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...01 LONG TERM....17 AVIATION...01
Hazardous weather outlook, May 2, 5:17 AM EDT, 12 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 517 AM EDT MON MAY 2 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-030930- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 517 AM EDT MON MAY 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. A FEW STORMS MAY REACH SEVERE LIMITS MAINLY THIS AFTERNOON AND EVENING AS A SURFACE BOUNDARY SINKS SOUTHWARD INTO GEORGIA. THE PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THERE IS A CHANCE OF THUNDERSTORMS ACROSS CENTRAL GEORGIA TUESDAY AS THE SURFACE FRONT CONTINUES TO PUSH SOUTHWARD. A CLIPPER SYSTEM MOVING INTO THE APPALACHIANS FROM THE OHIO VALLEY COULD PRODUCE A FEW THUNDERSTORMS MAINLY NORTH GEORGIA WEDNESDAY AND WEDNESDAY NIGHT. AFTER THAT...LOOK FOR DRY WEATHER THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, May 2, 3:49 PM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
349 PM EDT MON MAY 2 2016
GAZ049-022000-
MORGAN GA-
349 PM EDT MON MAY 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORGAN COUNTY UNTIL
400 PM EDT...
AT 349 PM EDT...A STRONG THUNDERSTORM WAS NEAR BUCKHEAD...OR NEAR
GREENSBORO...MOVING EAST AT 10 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
PARKS MILL AND SWORDS.
LAT...LON 3352 8328 3348 8328 3348 8329 3354 8332
3356 8330 3354 8329 3354 8328 3353 8327
TIME...MOT...LOC 1949Z 257DEG 9KT 3351 8328Special weather statement, May 2, 4:04 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
404 PM EDT MON MAY 2 2016
GAZ049-022015-
MORGAN GA-
404 PM EDT MON MAY 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORGAN COUNTY UNTIL
415 PM EDT...
AT 403 PM EDT...A STRONG THUNDERSTORM WAS OVER BUCKHEAD...OR 7 MILES
WEST OF GREENSBORO...MOVING NORTHEAST AT 40 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BUCKHEAD AND SWORDS.
LAT...LON 3352 8329 3350 8337 3359 8340 3362 8336
3362 8335 3360 8335 3356 8331 3356 8330
3353 8327
TIME...MOT...LOC 2003Z 244DEG 34KT 3357 8331Special weather statement, May 2, 4:21 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
421 PM EDT MON MAY 2 2016
GAZ061-022045-
HANCOCK GA-
421 PM EDT MON MAY 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR HANCOCK COUNTY UNTIL 445 PM
EDT...
AT 421 PM EDT...A STRONG THUNDERSTORM WAS 10 MILES NORTH OF
MILLEDGEVILLE...MOVING NORTHEAST AT 20 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SPARTA...SHOULDERBONE AND DEVEREUX.
LAT...LON 3319 8292 3318 8319 3325 8323 3329 8319
3331 8315 3333 8315 3344 8303
TIME...MOT...LOC 2021Z 245DEG 17KT 3323 8318Special weather statement, May 2, 4:43 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
443 PM EDT MON MAY 2 2016
GAZ027-036-038-022115-
MADISON GA-OGLETHORPE GA-CLARKE GA-
443 PM EDT MON MAY 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MADISON...OGLETHORPE
AND EASTERN CLARKE COUNTIES UNTIL 515 PM EDT...
AT 443 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM WINTERVILLE TO CRAWFORD TO 6 MILES WEST OF MAXEYS...
AND MOVING NORTHEAST AT 30 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LEXINGTON...COMER...WINTERVILLE...CRAWFORD...COLBERT...ARNOLDSVILLE...
CARLTON...ATHENS-CLARKE COUNTY...SMITHONIA...VESTA...POINT PETER...WATSON
MILL BRIDGE STATE PARK...PAOLI...DUNLAP AND HUTCHINGS.
LAT...LON 3385 8301 3376 8328 3377 8328 3378 8329
3385 8324 3399 8332 3415 8307 3411 8303
3410 8304 3408 8300 3405 8299 3403 8293
3401 8294 3401 8291 3398 8286 3398 8285
3399 8284 3398 8280
TIME...MOT...LOC 2043Z 242DEG 25KT 3397 8325 3386 8315 3378 8328Special weather statement, May 2, 4:44 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
444 PM EDT MON MAY 2 2016
GAZ061-022115-
HANCOCK GA-
444 PM EDT MON MAY 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HANCOCK COUNTY UNTIL
515 PM EDT...
AT 444 PM EDT...A STRONG THUNDERSTORM WAS NEAR SPARTA...MOVING
NORTHEAST AT 30 MPH.
HAZARD...PEA SIZED HAIL...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
ELECTRICAL APPLIANCES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY. LOCALIZED FLOODING IN LOW LYING AND POOR
DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN
AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO
TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SPARTA...CULVERTON...POWELTON AND MAYFIELD.
LAT...LON 3324 8305 3332 8309 3344 8292 3344 8287
3343 8283 3339 8283 3339 8282 3337 8282
3336 8280 3333 8280 3333 8279 3332 8280
3331 8278 3328 8278
TIME...MOT...LOC 2044Z 242DEG 24KT 3329 8303Special weather statement, May 2, 5:47 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
547 PM EDT MON MAY 2 2016
GAZ001>004-022215-
DADE GA-CATOOSA GA-WHITFIELD GA-WALKER GA-
547 PM EDT MON MAY 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR DADE...SOUTHWESTERN CATOOSA...
WESTERN WHITFIELD AND WALKER COUNTIES UNTIL 615 PM EDT...
AT 546 PM EDT...A STRONG THUNDERSTORM WAS 8 MILES NORTHWEST OF
LAFAYETTE...MOVING EAST AT 35 MPH.
HAZARD...PEA SIZED HAIL...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
ELECTRICAL APPLIANCES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY. LOCALIZED FLOODING IN LOW LYING AND POOR
DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN
AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO
TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAFAYETTE...RINGGOLD...CHICKAMAUGA...NOBLE...COOPER HEIGHTS...NAOMI...
BEAUMONT...BLUE SPRING...ROCK SPRING...LINWOOD AND WOOD STATION.
LAT...LON 3468 8508 3469 8546 3479 8549 3493 8514
TIME...MOT...LOC 2146Z 257DEG 32KT 3476 8542The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 9:15 PM EDT | Special Weather Statement | FFC | Union | 30 min |
| May 2, 2:35 PM EDT | Special Weather Statement | FFC | Jones | 25 min |
| May 2, 3:33 PM EDT | Special Weather Statement | FFC | Greene | 12 min |
| May 2, 3:41 PM EDT | Special Weather Statement | FFC | Wilkes | 49 min |
| May 2, 3:46 PM EDT | Special Weather Statement | FFC | Greene | 29 min |
| May 2, 3:49 PM EDT | Special Weather Statement | FFC | Greene | 11 min |
| May 2, 4:04 PM EDT | Special Weather Statement | FFC | Greene | 11 min |
| May 2, 4:21 PM EDT | Special Weather Statement | FFC | Hancock | 24 min |
| May 2, 4:43 PM EDT | Special Weather Statement | FFC | Oglethorpe | 32 min |
| May 2, 4:44 PM EDT | Special Weather Statement | FFC | Hancock | 31 min |
| May 2, 5:59 PM EDT | Special Weather Statement | FFC | Chattooga | 31 min |
| May 2, 6:13 PM EDT | Special Weather Statement | FFC | Catoosa, Walker, Whitfield | 47 min |
| May 2, 6:18 PM EDT | Special Weather Statement | FFC | Murray | 27 min |
| May 2, 6:28 PM EDT | Special Weather Statement | FFC | Chattooga | 32 min |
| May 2, 6:46 PM EDT | Special Weather Statement | FFC | Polk | 29 min |
| May 2, 6:57 PM EDT | Special Weather Statement | FFC | Murray, Whitfield | 33 min |
| May 2, 7:18 PM EDT | Special Weather Statement | FFC | Floyd | 27 min |
| May 2, 7:25 PM EDT | Special Weather Statement | FFC | Peach | 35 min |
| May 2, 7:28 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer | 32 min |
| May 2, 7:43 PM EDT | Special Weather Statement | FFC | Bartow, Pickens, Polk | 32 min |
| May 2, 7:46 PM EDT | Special Weather Statement | FFC | Peach | 29 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.